# SDR DALA2025062304680

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 148,171 hours, 22,023 cycles
- System (JASC): 5270 · Door Warning System
- Part: Module
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0174 1R SLIDE ARM LIGHT INOP. CORRECTIVE ACTION: R/R DOOR 1R ALARM SIGNAL MODULE AS PER B767-300 AMM 52-73. (1040051).
